# SDR SWIA200312330

- Difficulty date: August 17, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 4,459 hours, 3,445 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CRACKED.  DISCOVERED DURING C-CHECK.  PAX DOOR OUTER HANDLE REPLACED IAW CRJ MM 52-11-03-000-802 AND 52-11-03-400-802.
